# SDR DXTA2013011705246

- Difficulty date: January 16, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 11,803 hours, 7,178 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS27497E8F35P
- Condition: Damaged
- Location: Mlg
- Part time: 11,803 hours, 7,178 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE RETRACT POSITION AFTER TAKEOFF.  RETURNED TO DEPARTURE WITH 3 GREEN SAFE LIGHTS.  FOUND CONNECTOR JG019 FOR THE NLG SQUAT SWITCH WIRE HARNESS PULLED APART. PIN LOCK ON THE CONNECTOR BROKEN. NO DAMAGE TO WIRES OR PINS. REMOVED AND REPLACED THE CONNECTOR TG019 WITH NEW IAW WDM 20-10-04. PERFORMED SUCESSFUL GEAR SWING IAW AMM 32-30-00.
